# SDR 97ZZZX2040

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122NH
- Make and model: Bell 206L
- Aircraft serial: 45101
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Free Wheel
- Part number: 206040270177
- Condition: Making Metal
- Location: Clutch
- Part time: 3,771 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE WHEELING UNIT REMOVED FOR METAL GENERATION.  DURING TEAR DOWN EVALUATION, CLUTCH S/N FD10246 TOTAL TIME 831.8 HRS AND INNER SHAFT S/N 2886, WERE FOUND TO BE POINT-OF-METAL GENERATION.  CLUTCH WAS INSPECTED AND FOUND THAT CAGE WAS TWISTED/BENT ALONG WITH 3 EACH ROLLER BEARINGS, UNABLE TO MOVE IN CAGE.  INNER SHAFT WAS FOUND WORN AROUND CLUTCH RACE.  REPLACED FREE WHEELING UNIT IAW BELL 206L.  THIS HAS BEEN THE SECOND FREE WHEELING UNIT WHICH HAS BEEN MODIFIED BY TB206L-95-177 TO GENERATE METAL AND WHICH HAD THE CLUTCH CAGE TWISTED AND INNER SHAFT WORN.  BOTH PARTS HAVE BEEN SENT TO BELL HELICOPTER TEXTRON FOR EVALUATION.
